| Model Number |
TN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no impact to patients as a result of this event.The field service engineer (fse) was on site and confirmed what the customer reported.To resolve the issue the fse replaced the tarpon amp board at the affected location fl3.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier - (b)(4).
Event or Problem Description
While doing preventive maintenance on the customer's fc 500 flow cytometer, the field service engineer (fse) observed a malfunctioning tarpon amp board at the fl3 location.There was no report of death, injury, or change to patient treatment as a result of this event.